# SDR 96ZZZX2105

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39N
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600243
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 084200036
- Condition: Corroded
- Location: Nlg
- Part time: 254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AXLE WAS INSTALLED NEW, 12-27-95, 1716.4 ACFT HRS.  REMOVED FROM SERVICE 4-3-96, 1970.4 ACFT HRS.  SEVERE CORROSION ON INNER WALLS OF TUBE.
